MathSciNet Relay Station
MathSciNet bibliographic data
MR1703320 17B10
Jantzen, Jens Carsten Subregular nilpotent representations of Lie algebras in prime characteristic. Represent. Theory 3 (1999), 153–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement